Analytical study of solitons in the fiber waveguide with power law nonlinearity


Mirzazadeh M., EKİCİ M. , Zhou Q., SÖNMEZOĞLU A.

SUPERLATTICES AND MICROSTRUCTURES, vol.101, pp.493-506, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 101
  • Publication Date: 2017
  • Doi Number: 10.1016/j.spmi.2016.12.003
  • Title of Journal : SUPERLATTICES AND MICROSTRUCTURES
  • Page Numbers: pp.493-506

Abstract

This work deals with the existence of exact soliton solutions in fiber waveguide with power law nonlinearity. The propagation equation that is the resonant dispersive nonlinear Schrodinger's equation with power law nonlinearity is studied by three analytical methods. The integration tools are the extended trial equation method, exp(-Phi(xi)-expansion method and extended G'/G expansion method. The presented results show that analytical optical solitons can exist in this setting. (C) 2016 Elsevier Ltd. All rights reserved.